Hi I have been on DepoProvera for over 20 years. In this time I have been prone to abscesses .... They are painful and uncomfortable and leave scars. Is Depo the cause of this ,as I am considering stoping it ...
i been on the depo shot for a month now and i been having some weird systems, lightheaded, cant sleep, im cold at all time, super sad like depress, blood in my stool, itchy skin, short out of breathe ...
I missed my Depo Vera shot in the beginning of April but the week before it was due I had bled, then afterwards I would spot one day then bleed , and now for the past 2 weeks I want to say I ve been having ...
I had a TAH in 2012. My question is there an option to still do depoprovera injection? I like to go back on it because it helped with my appetite and weight.
THat is no reason to have depoprovera.
what are the side effects of depoprovera
Hi , it may cause menstrual disturbances.
Could depo-provera be taken with haart medication?
Thanks for writing to healthcare magic.
Depo-provera is a injectable contraceptive to be taken every three month.
Although the Drug interaction is minimal and it is safe you have not mentioned which heart Drug you are taking.
It will be easier to counsel if you mentioned the condition suffered and the medications you are taking.